# SDR TRAX200701146

- Difficulty date: August 9, 2007
- Submitted: August 10, 2007
- Operation: Air carrier
- Aircraft: N835AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7258
- Aircraft time: 22,318 hours, 19,011 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning System
- Condition: Activated
- Location: Pax Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PAX DOOR HANDLE MSG.  EN ROUTE TO MLI A/C DIVERTED TO CHA DUE TO MTC.  EMERGENCY DECLARED.
